# SDR SWIA2020082151935

- Difficulty date: July 9, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY FITTING BETWEEN FS280.00 AND FS295.00 AT RH FLOOR SILL HAS CORROSION.    REPLACED GALLEY FTG PLATE BTWN FS.280 & FS. 295.00 AT RH FLOOR SILL. REF. SRM. INSTALLATION COMPLETED USING NEW BLIND RIVETS AND NUTPLATE.
